MathSciNet Relay Station
MathSciNet bibliographic data
MR594410 (82g:14039) 14J25 (14J10 14J17)
Shah, Jayant Degenerations of $K3$ surfaces of degree $4$. Trans. Amer. Math. Soc. 263 (1981), no. 2, 271–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement